# SDR GLBA2003143

- Difficulty date: November 1, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 15,647 hours, 19,282 cycles
- Engine: Pwa PT6*
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 666F53
- Condition: Failed
- Location: Prop Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 PROP FEATHERED ON LANDING APPROACH, REMOVED AND REPLACED PCB.   OPS CK GOOD.
